A method for reducing coefficients in integer linear inequalities
J. M. Wilson
Naval Research Logistics Quarterly, 1983, vol. 30, issue 1, 49-57
Abstract:
Approaches are considered for the reduction of coefficients in linear integer inequalities. It is shown that coefficients may be reduced easily in many practical examples. The (0‐1) problem is also reconsidered and certain areas of exploration developed.
Date: 1983
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800300105
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:30:y:1983:i:1:p:49-57
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().